# SDR N6WA2012081001

- Difficulty date: August 10, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 18,337 hours, 12,411 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY HATCH LEAKS WATER ON GROUND.  REMOVED WATER FROM COCKPIT OVERHEAD HATCH. NO DISCREPENCIES FOUND ON HATCH SEAL. OK TO CONTINUE IAW AMM 52-22-00.
